Hi m taking satavari tablet for lactation from 4 months, is there any side effects of these tablet? can I continue it till my baby is on bf only

Created by Khushboo
Updated on Nov 14, 2016

nutrition Corner
Login or Signup to see Expert's response
+ Ask an expert

Always looking for healthy meal ideas for your child?

Get meal plans

Also Read

my baby 3 weeks old.. i have been prescribed prola..

Hi Rekha, for any medicines, supplements, please t..

Hi, My child is 2. 5 months.. I'm using lactare t..

Hi Swathi, for your medications, please take advic..

I am giving iron drops(tonoferon) to my 10 months..

Hi Geetika, before giving any supplements or medic..

what are the side effects of using diaper?

Diaper rash can occur if diapers are not changed..

Hi due to skin rash I am advised to take CANDITRAL..

Hi Mom Ghosal, Do ask for a substitute of it from..

Loading
{{trans('web/app_labels.text_Heading')}}

{{trans('web/app_labels.text_some_custom_error')}}

{{trans('web/app_labels.text_Heading')}}

{{trans('web/app_labels.text_some_custom_error')}}